Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 879651, 12 pages
Research Article

Distance-Based Routing Strategy for Traffic Transport in Spatial Networks

College of Computer Science, Zhejiang University of Technology, Hangzhou 310023, China

Received 1 August 2013; Accepted 20 September 2013

Academic Editor: Ming Li

Copyright © 2013 Wei Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Huang, Xiang Pan, Xi Yang, and Jianhua Zhang, “Distance-Based Routing Strategy for Traffic Transport in Spatial Networks,” Advances in Mathematical Physics, vol. 2013, Article ID 879651, 12 pages, 2013. doi:10.1155/2013/879651